# SDR CALA2023010900053

- Difficulty date: January 6, 2023
- Submitted: January 9, 2023
- Operation: Air carrier
- Aircraft: N75436
- Make and model: Boeing 737924ER
- Aircraft serial: 33531
- Aircraft time: 43,113 hours, 15,115 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 148A3110
- Condition: Damaged
- Location: Bs 1006-1016
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN DAMAGED BS 1006 - 1016, S13-14L. CUTOUT DAMAGED AREA REF STEP 6 OF AVO10287.  PERFORMED HFEC PER AVO 10287 STEP 7, NO INDICATION OF CRACKS (PT PERFORMED HFEC PER AVO 10287, STEP 9. NO INDICATION OF CRACKS (PT 6 HFEC COUNTER SINK PER AVO 10287 STEP 12. NO INDICATION. HFEC HOLE PROBE PER AVO 10288 STEP 11.  ULTRASONIC THICKNESS CK OF BLEND OUT STEP 10, FOUND NO OTHER AT THIS 6 51-00-00 PROCEDURE 23, 51-00-00 PROCEDURE 23, OF CRACKS PT 6 53-30-00 PROCEDURE 4, CRACKS  LOWEST VALUE WAS .079 AT E2 AND E9 LOCATIONS ON DRAWING 10287 LOWEST VALUE WAS .079 AT E2 AND E9 LOCATIONS ON DRAWING. BLENDED OUT DAMAGES REF STEP 8 OF AVO10287,  STRIPPED PAINT TO ACCOMPLISH SCRIBE LINE INSPECTIONS IAW AVO10287 REV A,
